# SDR USAA2011091100009

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 52,827 hours, 8,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: F5725313920000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - LEFT WING CHORD IS CRACKED AT BOLT HOLES 7, 8 AND 10 LOCATED AT RIB 1 FR 42.  REPLACED LEFT WING CHORD AT RIB 1 FR 42 IAW EA 103336.
